# SDR AALA202104308612

- Difficulty date: April 18, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5323174320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA MEASURING 1.5 INCH DIAMETER BY 0.058 INCH DEEP ON FLOOR BEAM AT STR 23L, -Z500 AND Y765.  REMOVED AND REPLACED FLOOR BEAM REF SRM 51-72-11 AND SRM 51-42-11.
